# SDR SIMA201121001

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 18,302 hours, 14,843 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2804 THE CREW REPORTED THAT AFTER GATE ARRIVAL THE FIRST OFFICER OBSERVED SMOKE COMING OUT OF THE NR 1 ENGINE INTAKE AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ENGINE NR 1 RUNUP AND NO DEFECTS NOTED, NO SMOKE NOTED FROM INTAKE OR EXHAUST AREA IAW REMOVED AND REPLACED MM 72-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
